# SDR GTIA030885

- Difficulty date: October 9, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: K22199SA31
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 YOKE ASSEMBLY UPPER ISOLATOR CONICAL SURFACE WORN.  REMOVED NR 2 UPPER FORWARD ISOLATOR.  INSTALLED NEW ISOLATOR.  UPON INSTALLATION OF YOKE ASSEMBLY FOUND UPPER ISOLATOR INNER ASSEMBLY LOOSE.  FOUND ISOLATOR INNER ASSEMBLY STILL LOOSE.  REMOVED UPPER YOKE PLATE AND ISLOATOR.  REMOVED NR 2 ENGINE PYLON YOKE.  INSTALLED SERVICEABLE YOKE PLATE AND ISOLATOR.  INSTALLED NR 2 YOKE ASSEMBLY.  (M)
